Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the treatment for scab on the head ?

i have what feels like a scab on my head and i can pick it off, but it regenerates like in 1 day
Asked On : Fri, 9 Mar 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
sounds like a build up of sebum or seborrhea. I found that using a product called Wildroot has help my scalp immensly. You get it at walgreens in the mens' hair care area but women can use it too. It was originally designed for use in the 1950's for slicked back hair styles. the key ingredients are mineral oil and lanolin. Once a week, i wet down my hair then work in a generous amount of Wildroot. I do rub it intomy scalp too. I comb it into a slicked back style and leave it in all day or over night. Then wash it out with two latherings. My scalp has never felt better, and the buildup and sores and scabbing are gone. Its worth a try, I think you will find it helps alot.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor